MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; HARMONIC ACE

INTUITIVE SURGICAL, INC NONE; HARMONIC ACE
Model Number 400272-04
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The harmonic ace insert instrument was analyzed, and the findings did not replicate or confirm the customer reported event.The instrument was placed and driven on an in-house generator and passed energy recognition test.There was no physical damage observed on the blade during testing that would have caused energy recognition failure.The instrument was fully functional.Additional findings that not reported by site: the instrument was found to have teflon pad damage.The teflon pad was torn at the distal end of the pad.A piece measuring approximately 0.09" x 0.06" was found to be broken off, confirming that a fragment detached from the instrument.The broken piece was not returned.The probable root cause of the teflon pad damage is attributed to use conditions.Damage is caused by heat generation when activating the harmonic insert with little to no tissue between the pad and the blade itself.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the harmonic ace instrument could not be used during the operation.The procedure was completed with no patient harm.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument showed ¿reduce the pressure of the blade of the instrument¿ error.It was changed another instrument.

Brand Name
NONE
Common Device Name
HARMONIC ACE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25105265
Report Number2955842-2026-24064
Device Sequence Number9396315
Product Code NAY
UDI-Device Identifier10886874111083
UDI-Public(01)10886874111083(10)K10250702
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400272-04
Device Catalogue Number400272
Device Lot NumberK10250702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown